MathSciNet Relay Station
MathSciNet bibliographic data
MR2379340 (2008k:57064) 57T20 (55P62 57S05)
Wockel, C. The Samelson product and rational homotopy for gauge groups. Abh. Math. Sem. Univ. Hamburg 77 (2007), 219–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement